The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 20 NO.2 / (1997))
On the Frequency of Zeros of A Fundamental Solution of Complex Linear Differential Equations
Shupei Wang,
Pages. 143-155
Abstract We give a complete characterization of those equations of the form
(1.1) which possess of fundamental solution set having few zeros. Some other
results are also obtained.
Contents 1. Introduction and Results
2. An auxiliary result
3. Proof of Theorem 1
4. Proof of Theorem 3
5. Proof of Theorem 5
6. A remark
Key words
Mathmatical Subject Classification 34A20, 30C35